I'm on 5mg, why am I so tired/sedated? (day 4)
I've been told to move up 5mg every week till I reach 20mg, then stick to that, will my tiredness increase the higher dose I go up? I thought Prozac was supposed to make you feel restless, etc etc.
It does take several weeks for these types of medications to start working. It may just be your body adjusting to the medication. Depression causes extreme tiredness as well. If this doesn't improve within a few weeks you need to contact your doctor about it. Prozac may not be the right medication for you but unfortunately we don't know until we try it. Prozac shouldn't make you feel restless, and is one of the better antidepressants out there. But you could call your doctor and ask about the tiredness, they are used to hearing from us when we start a new medication and they want, and need to know how it's affecting us. Things should improve with time after this adjustment period. I wish you the best!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.